Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Glutin intolerance - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Rash
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   what are the symptoms for glutin intollerance... always seem to feel sick, constipated, cramps etc after eating breads and pastas
Doctor :   Ok
Doctor :   Since when are you feeling this way?
User :   dont know if it can effect skin too? rash comes and goes on hands
User :   since as long as i can remember... bloat easily
Doctor :   Ok

Doctor :   Please provide these details -Age: Gender: Occupation: Location: Marital Status: Weight and Height.
User :   nausiousness seems to have gotten worse though over time
User :   age 20
User :  
User :   female
User :   live with boyfriend
Doctor :   I suggest that you try avoiding bread and pastas in your diet and see if there is any improvement in the symptoms. If there is then avoid these products for 2-3 months and
User :   height 175 cm
Doctor :   then slowly re-introduce them in your diet.
User :   how do they test for gi?
Doctor :   Rather than gluten insensitivity it is probably a mild intolerance.
Doctor :   If it is still not corrected then I suggest that you go for further evaluation
User :   can it effect the skin?

Doctor :   No.

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor